Facebook Pixel
EmpowHER Guest

Anti depresant

By Anonymous June 20, 2010 - 5:51am
Rate This

I have been having a really hectic time this year. Suddenly i got these uncomfortable symptoms. My headache won't stop, sometime it's a migraine, sometime the whole head just ache, and i feel really sore on the back of my neck. A always feel nausea and want to vomit after eating, and sometime I'm feverish. I also have sore joints. I live in Indonesia so i thought i had dengue fever since i already had it when i was a kid and the symptoms were alike. When i went to the doctor and have my body check, he said that there was nothing wrong with me, everything was perfectly normal. I remembered i had the same situation last year. My doctor back then gave me librax and regit domperidone. i didn't check what they were at that time, but they really make me feel a lot better and i can continue with my normal activity. This time my doctor gave me the same medicine, so i decided to check on the internet and was shocked to find out that they were anti-depressant (and already began to really "like" the drug, it's the only way i don't have those disturbing symptoms).

My question is, is there anyway to naturally stop my symptoms, i really hate the thought that i will be an anti-depressant addict, since it's really easy to get them in my country even without prescription. I tried everything, Chinese tea, Chinese medicine, exercise, herbal candles, etc but the only way i feel like normal is only when i take the medicine. Is there any natural anti-depressant if i am really depressed?


Add a Comment3 Comments


I am a little confused. It seems like your primary symptoms were and are pain -- your headaches, sore joints and especially the migraines (which can indeed make a person vomit). I am not sure why an anti-depressant would be prescribed for these symptoms.

Has your doctor tried giving you medicine that you can take when you are starting to get a migraine? There are several medicines out right now that can almost stop a migraine in its tracks. You only take it when you are getting one.

Hectic and stressful lives are common these days. But if you don't feel depressed, again, I am interested in why the doctor prescribed this medication. Did this medication stop your headaches and migraines last year?

June 22, 2010 - 8:37am

Thanks for your question!
I have one follow-up question for you, as you mentioned, "I remembered i had the same situation last year.". Can you describe this timeframe in more detail, as you say that you "always" have these symptoms, but it sounds like you had them before ("last year"), and they went away after treatment? Then, did you stop treatment, and the symptoms came back?

I am just trying to understand your symptoms, if you have had them chronically for a few years, or if they come-and-go during certain times of the year? You describe it as the "same situation", and I am wondering if it is the same time of year (same season), or the same activities, type of food, etc. What situation has occurred again?

How long have you been experiencing these symptoms this year?
When did you receive treatment last year for these same symptoms, and how long were you on the treatment? Why did you stop treatment? How much time has passed since you stopped treatment from last year's situation...to the beginning of this year's recurrence of symptoms?

Thanks for any additional information you can provide!

June 20, 2010 - 7:27am
EmpowHER Guest
Anonymous (reply to Alison Beaver)

I had the same symptoms approximately in the same time, the middle of the year. But then my doctor gave me the medicine and i took them for a bout two weeks and stop because i felt well already. I been having the symptoms around one month now. I only had them last year and this year. Never had it before.

As i mention my life is quite hectic, i'm studying and working but i don't think i feel depressed at all, sure i complained when i get tired and i got some things in my mind, but it's normal things.

June 20, 2010 - 8:15pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Migraine Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!